# SDR C2XA04TY010

- Difficulty date: January 10, 2004
- Submitted: January 11, 2004
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Aircraft time: 11,422 hours, 8,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 14526436401
- Condition: Corroded
- Location: Lav Sink Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE LAVATORY SINK DRAIN CABLE/HOSE MOUNT PLATE.  MAINTENANCE REMOVED AND REPLACED THE DRAIN CABLE/HOSE MOUNT PLATE IAW EMB SRM 51-40-02, 51-30-01 AND CPM 51-21-04, 05, 06.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
